Author Details

Adachi, Yukinobu

  • Vol 5, No 2 (2013) - Articles
    On the Relation between a Taut Manifold $X$ Modulo $\Delta_X$ and Hyperbolic Modulo $\Delta_X$ Which Is Contained in a Hypersurface of $X$
    Abstract  PDF
  • Vol 5, No 3 (2013) - Articles
    On the Julia Directions of the Value Distribution of Nondegenerate Transendental Holomorphic Maps of $\mathbf{C}^2$ to $\mathbf{C}^2$
    Abstract  PDF

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.